# SDR CG9S2016022400096

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: General aviation
- Aircraft: N586PU
- Make and model: Cirrus SR20
- Aircraft serial: 2047
- Aircraft time: 2,282 hours
- Engine: Cont IO360ES
- Engine time: 549 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 653344
- Part serial: HD301504
- Condition: Damaged
- Part time: 304 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT, IT WAS NOTED THE NR 2 ALTERNATOR WAS NOT FUNCTIONING.  TROUBLESHOOTING BY MAINTENANCE DISCOVERED THE NUT FOR THE STATOR TERMINAL WAS MISSING AND THIS ALLOWED THE BOLT TO MIGRATE INTO THE CORE OF ALTERNATOR WHERE IT WAS CHEWED UP BY THE ROTOR ASSY CAUSING DAMAGE TO THE ROTOR AND STATOR COILS, ALTERNATOR,.
